# SDR AALA20160109006

- Difficulty date: January 8, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- Aircraft time: 51,685 hours, 17,945 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  R1 DOOR LOWER SILL CREASE ANGLE IS CORRODED, BETWEEN FS 376 & 384.  R & R CREASE ANGLE IAW AARD 51-00-05.
